# SDR CALA2021061400875

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 66,997 hours, 24,703 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Filler
- Condition: Missing
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #2 ENG EXHAUST NOZZLE INBD SIDE FWD FENCE HAS ONE LOCK FASTENER & RADIUS FILLER COMPLETELY MISSING AT AFT END -- SEE PHOTO PHOTO -ADDED REPLACED HARDWARE AND RADIUS BLOCK REF ECRA 7811-01314 REV B. NO FURTHER ACTION REQD.
